2000 Quenching behavior for the solution of a nonlocal semilinear heat equation
Jong-Shenq Guo
Differential Integral Equations 13(7-9): 1139-1148 (2000). DOI: 10.57262/die/1356061214

Abstract

We study the solution for the initial boundary value problem of a nonlocal semilinear heat equation. It is well-known that the solution quenches in finite time for certain choices of initial data. We first prove that there is only one quenching point for symmetric initial data with one peak. Then we derive a quenching rate estimate. It turns out that the constant in the quenching rate estimate depends on the solution itself due to the nonlocal nonlinearity.

Citation

Download Citation

Jong-Shenq Guo. "Quenching behavior for the solution of a nonlocal semilinear heat equation." Differential Integral Equations 13 (7-9) 1139 - 1148, 2000. https://doi.org/10.57262/die/1356061214

Information

Published: 2000
First available in Project Euclid: 21 December 2012

zbMATH: 0984.35012
MathSciNet: MR1775250
Digital Object Identifier: 10.57262/die/1356061214

Subjects:
Primary: 35K57
Secondary: 35B40 , 35K55

Rights: Copyright © 2000 Khayyam Publishing, Inc.

JOURNAL ARTICLE
10 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

Vol.13 • No. 7-9 • 2000
Back to Top